sideaffects of toxil chemo?

I am two weeks in to my first round of chemo. TOXIL.I have had tingling & numbness in my hands and feet. Now my DR wants to stop treatment and just monater me.Hes saying that it could become permanet,but I heard that these are normal side affects.Can someone help me.I want to see this threw not just give up.I Have stage 1 lung cancer with possable invasion because it was close to some blood vessels.I don't know what to do any help would be greatly appreciated.

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    The chemo is probably TAXOL or paclitaxel. The numbness will get better with time, but it may not resolve altogether. I think he stops treatment because it has been 4 cycles. Besides for stage I lung cancer, there has been a new report showing that treatment is not necessary. It turns out that TAXOL/CARBOPLATIN no longer works for stage I disease so all the doctors stop using it since last year.

  • 1 decade ago

    I havent heard of toxil, but my mom was on folfox (oxyplatin) and that was the #1 side effect. She was told if it was going to occur, it happens after the 3rd round, which it did.

    AND if it's going to end, it will stop the tingling/numbness within 3 months AFTER chemo ends.

    With my mom, she still has the side effect and has been chemo free for 6 months.

    Sorry and hope you get better.

    Always seek a 2nd opinion.

  • Anonymous
    1 decade ago

    My mother has breast cancer and I know for her she hasn't had any tingling or anything like that. I know that she had a lot of baseline tests to ensure that she is ok. One word of advise if yo udon't like your treatment or you don't like your dr's change them. Because this your life. Your strong you can make it rely on family and friends. I can't empasize enough make sure you trust your dr!

Still have questions? Get your answers by asking now.